# SDR ASAA2017010619404

- Difficulty date: January 6, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 37,932 hours, 11,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Cracked
- Location: Bs 727g-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RIGHT TRANSITION PANEL CRACKED BS 727G - 767, STRINGERS 25 - 26R. ACFT GROUNDED.  REPAIRED THE TRANSITION PANEL IAW SRM 53-00-53-2R-5, DWG 146A7502 REV- ND, AND 140N4500 REV G.
